# SDR AWXA9700248

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mopsill
- Part number: 65E8073516
- Condition: Corroded
- Location: Bs 947-987
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON MOPSILL AT BS 947 TO 987, RBL 50, WL 208.  REPLACED MOPSILL IAW, SRM 51-30-02.
